<  Back to the Polytechnique Montréal portal

H-Infinity Control of a Class of Extended Markov Jump Linear Systems

L. Zhang and El-Kébir Boukas

Article (2009)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18779/
Journal Title: IET Control Theory and Applications (vol. 3, no. 7)
Publisher: Institution of Electrical Engineers
DOI: 10.1049/iet-cta.2008.0023
Official URL: https://doi.org/10.1049/iet-cta.2008.0023
Date Deposited: 18 Apr 2023 15:15
Last Modified: 18 Apr 2023 15:15
Cite in APA 7: Zhang, L., & Boukas, E.-K. (2009). H-Infinity Control of a Class of Extended Markov Jump Linear Systems. IET Control Theory and Applications, 3(7), 834-842. https://doi.org/10.1049/iet-cta.2008.0023

Statistics

Dimensions

Repository Staff Only

View Item View Item